# SDR CHQA000585

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N382
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 6,236 hours, 4,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH BATTERY AND EMERGENCY SWITCHES SET TO THE OFF POSITION, THE OVER WING EXIT LIGHTS ARE ILLUMINATING.  REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY.  OPS CHECK GOOD IAW EMB 140 MM 33-50-04.
